# SDR AALA20161111004

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 19,462 hours, 7,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT TRANSITION ANGLE IS CRACKED AT BS 747.  REPAIRED TRANSITION ANGLE IAW SRM 53-00-52-2R-5.
